# SDR AALA201602039006

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,916 hours, 27,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2116
- Condition: Defective
- Location: Cabin
- Part time: 47,249 hours, 21,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER POWER SUPPLY UNIT FAILED TEST ON WEEKLY CHECK.  REPLACED LT POWER SUPPLY UNIT IAW AMM 33-50-00.  INSPECTED THE POWER SUPPLY WITH SHOP BATTERY, NO DEFECTS WERE NOTED WITH A FULLY CHARGED BATTERY.  THE POWER SUPPLY WAS RETURNED AS SERVICEABLE.
